# SDR FDEA202102160383

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 42,056 hours, 6,554 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT OFF @ 500' ON FINAL, AIELRON CONTROL  WAS LIMITED, CHECKED THAT AUTOPILOT WAS OFF AND  CONFIRMED AIELRON CONTROL WAS VERY LIMITED, PITCH  CONTROL WAS VERY HEAVY BUT USEABLE. LANDING WAS  UNEVENTFUL . AFTER LANDING BOTH CAPT & F/O TRIED  MOVING CONTROL COLUMN LEFT AND RIGHT AND UNABLE. ON  FLIGHT CONTROL SYNOPTIC NO DISCREPENCES NOTED.      NO INBD. FAULTS NOTED IN THE MAT. ACCOMPLISHED  FIM. PROCEDURE 27-11-00-810-852 AND FIM. PROCEDURE 27-31-00-810-866. NO FAULTS NOTED ALL TEST PASSED.    ALSO IN REF. TO 777-FTD-27-06007, INSPECTED SPOILER  4 AND 11 PCA. PUSHRODS WITH NO DEFECTS NOTED.
